MathSciNet Relay Station
MathSciNet bibliographic data
MR669653 65D20 (33A40 41A50)
Wills, C. A.; Blair, J. M.; Ragde, P. L. Rational Chebyshev approximations for the Bessel functions $J\sb{0}(x)$, $J\sb{1}(x)$, $Y\sb{0}(x)$, $Y\sb{1}(x)$. Math. Comp. 39 (1982), no. 160, 617–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement